Research Repository

Items where Author is "Akman, Murat"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Book | Thesis
Number of items: 17.

Article

Akman, Murat and Lewis, John and Vogel, Andrew (2022) 'Failure of Fatou type theorems for solutions to PDE of p-Laplace type in domains with flat boundaries.' Communications in Partial Differential Equations, 47 (7). pp. 1457-1503. ISSN 0360-5302 (In Press)

Akman, Murat and Lewis, J and Saari, O and Vogel, A (2021) 'The Brunn-Minkowski inequality and a Minkowski problem for A-harmonic Green's function.' Advances in Calculus of Variations, 14 (2). pp. 247-302. ISSN 1864-8258

Akman, Murat and Banerjee, Agnid and Vega Garcia, Mariana Smit (2021) 'On a Bernoulli-type overdetermined free boundary problem.' Annales Fennici Mathematici, 46 (2). pp. 601-618. ISSN 2737-0690

Akman, Murat and Hofmann, Steve and Martell, José María and Toro, Tatiana (2021) 'Perturbation of elliptic operators in 1-sided NTA domains satisfying the capacity density condition.' (Submitted)

Akman, Murat and Hofmann, Steve and Martell, José María and Toro, Tatiana (2021) 'Square function and non-tangential maximal function estimates for elliptic operators in 1-sided NTA domains satisfying the capacity density condition.' (Submitted)

Akman, Murat and Lewis, John and Vogel, Andrew (2020) 'On a Theorem of Wolff Revisited.' Journal d'Analyse Mathematique. ISSN 0021-7670 (In Press)

Akman, Murat and Lewis, John and Vogel, Andrew (2019) 'Note on an eigenvalue problem with applications to a Minkowski type regularity problem in Rⁿ.' Calculus of Variations and Partial Differential Equations, 59 (2). ISSN 0944-2669 (In Press)

Akman, Murat and Bortz, Simon and Hofmann, Steve and Martell, José María (2019) 'Rectifiability, interior approximation and Harmonic measure.' Arkiv för Matematik, 57 (1). pp. 1-22. ISSN 0004-2080

Akman, Murat and Badger, Matthew and Hofmann, Steve and Martell, José María (2019) 'Rectifiability and elliptic measures on 1-sided NTA domains with Ahlfors-David regular boundaries.' Transactions of the American Mathematical Society, 369 (8). pp. 5711-5745. ISSN 0002-9947

Akman, Murat and Azzam, Jonas and Mourgoglou, Mihalis (2019) 'Absolute continuity of harmonic measure for domains with lower regular boundaries.' Advances in Mathematics, 345. pp. 1206-1252. ISSN 0001-8708

Akman, Murat and Lewis, John and Vogel, Andrew (2019) 'Note on an Eigenvalue problem for an ODE originating from a homogeneous p-harmonic function.' Algebra i Analiz, 31 (2). pp. 75-87. ISSN 0234-0852

Akman, Murat and Lewis, John and Vogel, Andrew (2017) 'σ-Finiteness of elliptic measures for quasilinear elliptic PDE in space.' Advances in Mathematics, 309. pp. 512-557. ISSN 0001-8708

Akman, Murat (2016) 'On the absolute continuity of p-harmonic measure and surface measure in Reifenberg flat domains.' Pacific Journal of Mathematics, 286 (1). pp. 25-37. ISSN 0030-8730

Akman, Murat and Lewis, John and Vogel, Andrew (2015) 'Hausdorff dimension and σ finiteness of p harmonic measures in space when p ≥ n.' Nonlinear Analysis: Theory, Methods and Applications, 129. pp. 198-216. ISSN 0362-546X

Akman, Murat (2014) 'On the dimension of a certain Borel measure in the plane.' Annales Academiae Scientiarum Fennicae. Mathematica, 39 (1). pp. 187-209. ISSN 1239-629X

Book

Akman, Murat and Gong, Jasun and Hineman, Jay and Lewis, John and Vogel, Andrew (2022) The Brunn-Minkowski inequality and a Minkowski problem for nonlinear capacity. American Mathematical Society (AMS), vi+115-vi+115.

Thesis

Akman, Murat (2014) On the Hausdorff dimension of a certain measure arising from a positive weak solution to a divergence type PDE. PhD thesis, University of Kentucky.

This list was generated on Sun Jul 3 17:58:56 2022 BST.